Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Has anyone experienced an IB when using Aczone? I started it two weeks ago and am now having a big breakout. I am hoping it is just an IB and that things will clear around the corner. I know it takes three months for the full effect, hopefully, if it works.

Share this post


Link to post
Share on other sites

hey :wavey: i started aczone about 3.5 weeks ago. i use it in the morning, and retin-a micro every other evening(if i use that every evening it dries my face out). i've been having prety good results, a few new ones, but nothing crazy. it was worse about a week ago(around where you are now), but its getting better now (not sure if that was due to ib or hormones). one thing thats really important to do with this one(i think because it has visible granular particles of medication) is to wash you face before you put it on, otherwise it traps your dead skin in the pores and causes more acne. and wash your hands after putting it on, cus it can make you sick if you eat it. and dont use it with benzol peroxide, because your skin will turn yellow wherever the two interact.

good luck! we can keep in contact about how this one works :comfort: this is a newer medication, so not a lot of people are using it yet it seems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×